The Mathematical Institute, University of Oxford, Eprints Archive

Turing's mathematical theory of morphogenesis

Maini, P. K. (2012) Turing's mathematical theory of morphogenesis. Asia Pacific Mathematics Newsletter, 2 (1). pp. 7-8. ISSN ISSN 2010-3492 ISSN 2010-3492

[img]
Preview
PDF
143Kb

Item Type:Article
Subjects:A - C > Biology and other natural sciences
Research Groups:Centre for Mathematical Biology
ID Code:1465
Deposited By:Philip Maini
Deposited On:21 Feb 2012 07:36
Last Modified:21 Feb 2012 07:36

Repository Staff Only: item control page